{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,7,21]],"date-time":"2026-07-21T04:56:56Z","timestamp":1784609816524,"version":"3.55.0"},"reference-count":10,"publisher":"Springer Science and Business Media LLC","issue":"6","license":[{"start":{"date-parts":[[1998,6,1]],"date-time":"1998-06-01T00:00:00Z","timestamp":896659200000},"content-version":"tdm","delay-in-days":0,"URL":"http:\/\/www.springer.com\/tdm"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Intensive Care Med"],"published-print":{"date-parts":[[1998,6]]},"DOI":"10.1007\/s001340050627","type":"journal-article","created":{"date-parts":[[2002,8,25]],"date-time":"2002-08-25T03:30:30Z","timestamp":1030246230000},"page":"626-630","source":"Crossref","is-referenced-by-count":53,"title":["Acute amiodarone-induced lung toxicity"],"prefix":"10.1007","volume":"24","author":[{"given":"L.","family":"Donaldson","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"I. S.","family":"Grant","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"M. R.","family":"Naysmith","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"J. S. J.","family":"Thomas","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"297","reference":[{"key":"80240626134_CR1","first-page":"358","volume":"3","author":"L Sanai","year":"1993","unstructured":"Sanai L, Armstrong IR, Grant IS (1993) Supraventricular tachydysrhythmias in the critically ill. Br J Intensive Care 3: 358\u2013364","journal-title":"Br J Intensive Care"},{"key":"80240626134_CR2","doi-asserted-by":"crossref","first-page":"1270","DOI":"10.1097\/00003246-198912000-00006","volume":"17","author":"AW Holt","year":"1989","unstructured":"Holt AW (1989) Haemodynamic responses to amiodarone in critically ill patients receiving catecholamine infusions. Crit Care Med 17:1270\u20131276","journal-title":"Crit Care Med"},{"key":"80240626134_CR3","doi-asserted-by":"crossref","first-page":"136","DOI":"10.2165\/00003088-198409020-00002","volume":"9","author":"R Lahini","year":"1984","unstructured":"Lahini R, Tognoni G, Kates RE (1984) Clinical pharmacokinetics of amiodarone. Clin Pharmacokinetics 9:136\u2013156","journal-title":"Clin Pharmacokinetics"},{"key":"80240626134_CR4","doi-asserted-by":"crossref","first-page":"1067","DOI":"10.1378\/chest.93.5.1067","volume":"93","author":"WJ Martin","year":"1988","unstructured":"Martin WJ, Rosenow EC (1988) Amiodarone pulmonary toxicity; recognition and pathogenesis. Chest 93:1067\u20131075","journal-title":"Chest"},{"key":"80240626134_CR5","first-page":"407","volume":"84","author":"AJ Greenspon","year":"1991","unstructured":"Greenspon AJ, Kidwell GA, Hurley W, Mannion J (1991) Amiodarone-related respiratory distress syndrome. Circulation 84: 407\u2013415","journal-title":"Circulation"},{"key":"80240626134_CR6","doi-asserted-by":"crossref","first-page":"490","DOI":"10.1016\/0002-9149(88)90991-5","volume":"62","author":"GN Kay","year":"1988","unstructured":"Kay GN, Epstein AE, Kiridin JK, Dietheirn AG, Graybar G, Plumb VJ (1988) Fatal postoperative amiodarone pulmonary toxicity. Am J Cardiol 62: 490\u2013492","journal-title":"Am J Cardiol"},{"key":"80240626134_CR7","doi-asserted-by":"crossref","unstructured":"Duke PK, Ramsay MAE, Hendon JC, Swgert T, Cook AO (1991) Acute oxygen-induced amiodarone pulmonary toxicity after general anesthesia (Abstract). Anesthesiology 75: A228","DOI":"10.1097\/00000542-199109001-00228"},{"key":"80240626134_CR8","doi-asserted-by":"crossref","first-page":"1642","DOI":"10.1378\/chest.105.6.1642","volume":"105","author":"W Mieghem Van","year":"1994","unstructured":"Van Mieghem W, Coolen L, Malysse I, Lacquet LM, Deneffe GJD, Demedts MGP (1994) Amiodarone and the development of ARDS after lung surgery. Chest 105:1642\u20131645","journal-title":"Chest"},{"key":"80240626134_CR9","first-page":"254","volume":"17","author":"RJ Zitnik","year":"1996","unstructured":"Zitnik RJ (1996) Drug-induced lung disease: anti-arrhythmic agents. J Respir Dis 17: 254\u2013269","journal-title":"J Respir Dis"},{"key":"80240626134_CR10","doi-asserted-by":"crossref","first-page":"506","DOI":"10.1016\/0002-9343(85)90346-8","volume":"78","author":"M Dake","year":"1985","unstructured":"Dake M, Madison JM, Montgomery CK, et al. (1985) Electron microscopic demonstration of lysosomal inclusion bodies in lung, liver, lymph nodes and blood leukocytes of patients with amiodarone pulmonary toxicity. Am J Med 78: 506\u2013511","journal-title":"Am J Med"}],"container-title":["Intensive Care Medicine"],"original-title":[],"language":"en","link":[{"URL":"http:\/\/link.springer.com\/content\/pdf\/10.1007\/s001340050627.pdf","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"http:\/\/link.springer.com\/article\/10.1007\/s001340050627\/fulltext.html","content-type":"text\/html","content-version":"vor","intended-application":"text-mining"},{"URL":"http:\/\/link.springer.com\/content\/pdf\/10.1007\/s001340050627","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2019,5,23]],"date-time":"2019-05-23T09:05:23Z","timestamp":1558602323000},"score":1,"resource":{"primary":{"URL":"http:\/\/link.springer.com\/10.1007\/s001340050627"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[1998,6]]},"references-count":10,"journal-issue":{"issue":"6","published-print":{"date-parts":[[1998,6]]}},"alternative-id":["80240626134"],"URL":"https:\/\/doi.org\/10.1007\/s001340050627","relation":{},"ISSN":["0342-4642","1432-1238"],"issn-type":[{"value":"0342-4642","type":"print"},{"value":"1432-1238","type":"electronic"}],"subject":[],"published":{"date-parts":[[1998,6]]}}}